ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Oscillation criteria for differential equations of second order

Nandakumaran, AK and Panigrahi, S (2009) Oscillation criteria for differential equations of second order. In: Mathematica Slovaca, 59 (4). pp. 433-454.

Full text not available from this repository. (Request a copy)
Official URL: http://www.springerlink.com/content/c5710548h43x45...


In this article, we give sufficient condition in the form of integral inequalities to establish the oscillatory nature of non linear homogeneous differential equations of the form where r, q, p, f and g are given data. We do this by separating the two cases f is monotonous and non monotonous.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Springer.
Keywords: oscillation; homogeneous; non linear; disfocality; disconjugacy
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 22 Dec 2009 08:32
Last Modified: 22 Dec 2009 08:32
URI: http://eprints.iisc.ac.in/id/eprint/22442

Actions (login required)

View Item View Item